# SDR AALA20161114023

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 59,970 hours, 7,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT R3 DOOR CAME LOOSE FROM BRACKET AND WAS HANGING DOWN. REMOVED AND REPLACED SHEARED PIN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01.
